Kusuoka representations of coherent risk measures in general probability spaces
Noyan, Nilay and Rudolf, Gabor (2015) Kusuoka representations of coherent risk measures in general probability spaces. Annals of Operations Research, 229 (1). pp. 591-605. ISSN 0254-5330 (Print) 1572-9338 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s10479-014-1748-6
Kusuoka representations provide an important and useful characterization of law invariant coherent risk measures in atomless probability spaces. However, the applicability of these results is limited by the fact that such representations do not always exist in probability spaces with atoms, such as finite probability spaces. We introduce the class of functionally coherent risk measures, which allow us to use Kusuoka representations in any probability space. We show that this class contains every law invariant risk measure that can be coherently extended to a family containing all finite discrete distributions. Thus, it is possible to preserve the desirable properties of law invariant coherent risk measures on atomless spaces without sacrificing generality. We also specialize our results to risk measures on finite probability spaces, and prove a denseness result about the family of risk measures with finite Kusuoka representations.
Available Versions of this Item
Repository Staff Only: item control page